# SDR MALA976217

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 435
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430721
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY FOLLOWED THE QRH.  GEAR DID NOT EXTEND UNTIL THE EMERGENCY LANDING GEAR HANDLE WAS PULLED.  THE FI OVERRIDE KNOB HAD TO BE PULLED, OBTAINED THREE GREEN DOWN AND LOCKED INDICATIONS.  MAINTENANCE REPLACED THE LANDING CONTROL VALVE AND RELAY 15GA.  ALL CHECKS GOOD.
